Source: J. Symbolic Logic
Volume 70, Issue 3
We prove that under reasonable assumptions, every cat (compact
abstract theory) is metric, and develop some of the theory of
We generalise Morley's theorem: if a countable Hausdorff
cat T has a unique complete model of density character λ ≥
ω₁, then it has a unique complete model of density character λ
for every λ ≥ ω₁.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Itay Ben-Yaacov Positive model theory and compact abstract theories, Journal of Mathematical Logic, vol. 3 (2003), no. 1, pp. 85--118.
Bradd Hart, Byunghan Kim, and Anand Pillay Coordinatisation and canonical bases in simple theories, Journal of Symbolic Logic, vol. 65 (2000), pp. 293--309.
C. Ward Henson Nonstandard hulls of banach spaces, Israel Journal of Mathematics, vol. 25 (1976), pp. 108--144.
Mathematical Reviews (MathSciNet): MR461104
C. Ward Henson and José Iovino Ultraproducts in analysis, Analysis and logic (Catherine Finet and Christian Michaux, editors), London Mathematical Society Lecture Notes Series, no. 262, Cambridge University Press,2002.
José Iovino The morley rank of a banach space, Journal of Symbolic Logic, vol. 61 (1996), no. 3, pp. 928--941.
Byunghan Kim and Anand Pillay Simple theories, Annals of Pure and Applied Logic, vol. 88 (1997), pp. 149--164.
Bruno Poizat Cours de théorie des modèles, Nur al-Mantiq wal-Ma'rifah,1985.
Mathematical Reviews (MathSciNet): MR817208
Saharon Shelah The lazy model-theoretician's guide to stability, Logique et Analyse, vol. 71--72 (1975), pp. 241--308.
Mathematical Reviews (MathSciNet): MR539969